He was diagnosed with Budd-Chiari syndrome before five months, and he is feeling very uncomfortable due to ascites. Currently on Acitrom 3 mg, and Udiliv Dytor 10 mg. Kindly advice.
Welcome to icliniq.com.
Budd-Chiari Syndrome is a rare condition caused by narrowing and obstruction of the hepatic veins. Obstruction of the veins prevents the flow of blood from the liver to the heart. Obstruction is due to the formation of a fibrous web in the blood vessel or blood clots. It can be due to a blood disorder, infections, chronic inflammatory disorders, cancer, liver enlargement, and fluid collection in the abdomen, etc.
Do LFT (liver function test), RFT (renal function test), CBC (complete blood count), CT (clotting time), BT (bleeding time), and US abdomen (ultrasound). Treatment depends upon the cause. But generally, treatment is medical or surgical. Mainly ascites fluid is taped to relieve tension and portal hypertension management is done. Some times liver transplantation may be needed.
Was this answer helpful?|
.. is his ejection fraction in echo? The likely cause for his shortness of breath is an accumulation of fluid in lungs which occurs in patients with heart diseases. This is especially common in patients with reduced ejection fraction. I guess he does... Read fullPlease explain the CECT report taken after six cycles of chemotherapy.
There is no focal lesion seen in the liver or spleen ... Read fullDoes normal diet cause edema in a liver cirrhosis patient?
Hi doctor, The patient is suffering from liver cirrhosis ... Will the liver remain enlarged ... Read full
Query: Hello doctor, My 72 year old father, recently got some breathing problem, so we went to the doctor. The doctor said that his cholesterol is high, and told my dad to take medicines. After a month he went for angiography and the reports show some blockages in the arteries. He got a minor heart attac... Read Full »
Query: Hello doctor, My father had a valve replacement last year, and he is currently taking Sintrom. He recently got prescribed Nystatin for oral candidiasis. He would like to know if he swallows it or by accident swallows a bit, can it interact with his medication or cause him a cardiac problem or a val... Read Full »
Query: Hello doctor, My father is 66 years old, has hypertension since past 25 years, is on Olmark A 40 and hypothyroidism since past six years and taking Thyronorm 50 mcg. Recently, diagnosed with atrial fibrillation with controlled rate. He is taking Acitrom 3 mg now, his blood pressure is 120/80 mm of ... Read Full »
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now